# SDR HNAA2013021100045

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 68,265 hours, 77,764 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Brush Block
- Part number: 7826895
- Part serial: 931212
- Condition: Saturated
- Location: Elevator Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RT AC BUSS, RT TRU AND RT ELEVATOR HORN HEAT CAUTION LIGHTS CAME ON. STAYED ON FOR ENTIRE FLIGHT.  NR 2 BRUSH BLOCK WAS OILED SOAKED.  R & R NR 2 PROP BRUSH BLOCK.  OPS CHECKED GOOD.  OPS CHECKED IAW WC 24-20-04Q.  BUS CONTACTOR OPS CHECKED NORMAL. OPS CHECKED ELEVATOR HORN HEAT IAW AMM 30-10-00.  NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
